# SDR USAA970126

- Difficulty date: April 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 294
- Part time: 19,234 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .75 INCH DIAMETER CORROSION AT SCREW HOLES TOP OF FLOORBEAM BS 294 BL 0 TO RBL 52.  CUT OFF UPPER CHORD AND INSTALLED T-CAP, REPAIRED PER SRM 53-10-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
